# SDR GAIA9830

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INTERMITTENT FIRE BELL AND LIGHT INDICATIONS FOR NR 2 ENGINE DURING CLIMB-OUT.  ACFT MADE AN UNEVENTFUL RETURN TO TOL.  FOUND A-SYS LOOP HARNESS ON LOWER LOOP CHAFING ON ENG GENERATOR GROUND CABLE.  REPAIRED WIRING ON LOOP HARNESS.  ALSO, FOUND 6TH, 8TH, AND 13TH STAGE BLEED AIR SADDLE DUCT LEAKING AND COWL ANTI-ICE VALVE AFT GASKET LEAKING.  REPLACED END CAP SHIMS AND GASKET ON ANTI-ICE VALVE.  GROUND RAN ENG AT T/O POWER FOR SEVERAL MINUTES.  PERFORMED TAXI CHECK.  FUNCTIONAL TEST CHECKS GOOD.  ACFT COMPLETED SUCCESSFUL FLIGHT TEST WITH NR 2 ENGINE FIRE WARNING SYS OPERATING PROPERLY.  AIRCRAFT RETURNED TO SERVICE.  (X)
